# SDR ASAA2023110346036

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,848 hours, 12,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS TEST OF CABIN EMERGENCY LIGHTING FAILED. GROUNDED - YES. PERFORMED INTERFACE/POWER UP TEST OF THE CIDS AND OPERATIONAL CHECK OF THE EPSU THRU BITE CHECK AND OPS TEST OF THE EMERGENCY LIGHTING IN CABIN IAW A320 AMM 31-51-00-710-008-A, 23-73-00-740-005-B AND TSM 33-51-00-810-834-A. ALL TESTS GOOD.
